Next Article in Journal
A Quick Search Dynamic Vector-Evaluated Particle Swarm Optimization Algorithm Based on Fitness Distance
Next Article in Special Issue
Asymptotic Regularity and Existence of Time-Dependent Attractors for Second-Order Undamped Evolution Equations with Memory
Previous Article in Journal
The Kp,q-Compactness and Kp,q-Null Sequences, and the KKp,q-Approximation Property for Banach Spaces
Previous Article in Special Issue
Controllability Results for First Order Linear Fuzzy Differential Systems
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 1590

Article: Operational Calculus for the General Fractional Derivatives of Arbitrary Order
Authors: by Maryam Al-Kandari, Latif A-M. Hanna and Yuri Luchko
Link: https://www.mdpi.com/2227-7390/10/9/1590

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop